# SDR SWIA200515681

- Difficulty date: October 12, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 7,218 hours, 6,279 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6229815704
- Condition: Malfunctioned
- Location: Flight Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

YAW DAMP 1 INOP STATIS MSG.  REPLACED NR 1 AND NR 2 FCC CARDS IAW CRJ 200 MM 22-12-14, OPERATIONAL CHECK GOOD, PN OFF 622-9815-704, SN1 OFF: 10BMP, SN2 OFF: 09RW
